I had hip pain mostly related to sciatic and hip muscle pain. The doctor gave me Methylprednisolone 1000 mg of yesterday. The pain subsided, but blood pressure slightly elevated at 135/75 and heartbeat at 110 to 120. Earlier, it was 125/80, and the heartbeat was at 90 to 95. I feel a slight heaviness at the center and back. It may be due to long bed rest or something else. A fast heartbeat bothers me. It is like I am in full-time anxiety. What should I do? Can I continue with that, or should I take a blood pressure-lowering drug like Propranolol HCL? Please advise how to relieve these symptoms resulting due to Methylprednisolone.
Welcome to icliniq.com.
You are having this tachycardia and hypertension due to the intake of steroids in a high dose. Once when you are off the medicine, your vitals will normalize. There is no need to take any anti-hypertensives. For a fast heart rate, I suggest you take the tablet Metoprolol Sustained Release 50 mg at 8 a.m. Consult your specialist doctor, discuss with him or her, and with their consent, take the medicines.
I suggest you do a D-dimer test to rule out pulmonary embolism. Review with a repeat ECG (echocardiogram) and report.
Thank you doctor,
Can I take Propranolol HCL for now?
Welcome back to icliniq.com.
For now, you can take Propanolol. But if you are using it for the long term, then Metoprolol is recommended as it is cardioselective. Consult your specialist doctor, discuss with him or her, and with their consent, take the medicines.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. are you taking Adderall? It is known that some people experience increased anxiety when taking Adderall ( Dextroamphetamine, Amphetamine). If the excessive stress continues to be problematic and has not settled in few weeks, discuss with your psyc... Read fullI have high blood pressure and feel chest pain. Please help.
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read fullWhat is the cause for elevation of D dimer?
D dimer is a fibrin degraded product, and it is elevated in case of thrombosis usually like pulmonary embolism, deep vein thrombosis ... But you had investigated with CT scan angiography as menti... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Cardiologist Now